Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Continues bleeding,does this mean I am ovulating ?

I been bleeding for about two weeks I been off the shot for four months is this normal and does this mean I am ovulating?
Asked On : Fri, 17 Jun 2011
Answers:  2 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
Usually after withdrawing from the Depot Progesterone there will be a few days of heavy bleeding in some cases due to decreased oestrogen as well. You can take a Tablet Pause (Tranexamic acid) which will stop the bleeding. The bleeding is usually non-ovulatory and called a withdrawal bleed. Consult your Gynaecologist if the bleeding continues and also get your Haemoglobin levels checked.
Answered: Fri, 17 Jun 2011
I find this answer helpful
  Anonymous's Response
Im trying to get pregnant by my hisband how can I.speed this procees up
Answered: Fri, 17 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor